Siberian Mathematical Journal

, Volume 28, Issue 5, pp 697–709 | Cite as

Approximation of convolution classes

  • V. F. Babenko


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    S. M. Nikol'skii, “Approximation of functions by trigonometric polynomials in mean,” Izv. Akad. Nauk SSSR, Ser. Mat.,10, 207–256 (1946).Google Scholar
  2. 2.
    N. I. Akhiezer, Lectures on Approximation Theory [in Russian], Nauka, Moscow (1965).Google Scholar
  3. 3.
    K. I. Babenko, Lectures on Approximation Theory [in Russian], IPM Akad. Nauk SSSR, Moscow (1970).Google Scholar
  4. 4.
    N. P. Korneichuk, Extremal Problems of the Approximation Theory [in Russian], Nauka, Moscow (1976).Google Scholar
  5. 5.
    N. P. Korneichuk, A. A. Ligun, and V. G. Doronin, Approximation with Restrictions [in Russian], Naukova Dumka, Kiev (1982).Google Scholar
  6. 6.
    N. P. Korneichuk, Splines in the Approximation Theory [in Russian], Nauka, Moscow (1984).Google Scholar
  7. 7.
    A. E. Timant, The Theory of Approximation of Function of Real Variable [in Russian], Fizmatgiz, Moscow (1960).Google Scholar
  8. 8.
    V. M. Tikhomirov, Some Problems of the Approximation Theory [in Russian], Moscow State Univ. (1976).Google Scholar
  9. 9.
    L. Hömander, “A new proof and a generalization of inequality of Bohr,” Math. Scand.,2, 33–45 (1954).Google Scholar
  10. 10.
    V. F. Babenko, “Nonsymmetric approximations in the spaces of summable functions,” Ukr. Mat. Zh.,34, 409–416 (1982).Google Scholar
  11. 11.
    V. F. Babenko, “Nonsymmetric extremal problems of the approximation theory,” Dokl. Akad. Nauk SSSR,269, No. 3, 521–524 (1982).Google Scholar
  12. 12.
    V. F. Babenko, “Inequalities for transpositions of differentiable periodic functions, problems of the approximation and the approximate integration,” Dokl. Akad. Nauk SSSR,272, No. 5, 1038–1041 (1983).Google Scholar
  13. 13.
    V. K. Dzyadyk, “On the best approximation on the classes of periodic functions, defined by integrals of a linear combination of absolutely monotonic kernels,” Mat. Zametki,16, No. 5, 691–701 (1974).Google Scholar
  14. 14.
    J. C. Mairhuber, I. J. Schoenberg, and R. E. Williamson, “On variation diminishing transformations on the circle,” Rend. Circ. Mat. Palermo,8, No. 2, 241–270 (1959).Google Scholar
  15. 15.
    S. Karlin, Total Positivity, Vol. 1, Stanford Univ. Press, Stanford, California (1968).Google Scholar
  16. 16.
    A. Pinkus, “On n-widths of periodic functions,” J. Anal. Math.,35, 209–235 (1979).Google Scholar
  17. 17.
    A. L. Brown, “Finite rank approximations to integral operators which satisfy certain positivity conditions,” J. Approxim. Theory,34, No. 1, 42–90 (1982).Google Scholar
  18. 18.
    V. N. Gabushin and N. P. Dmitriev, “On comparison theorems,” Vychisl. Sistemy, No. 71, 55–62 (1979).Google Scholar
  19. 19.
    S. G. Krein, Yu. I. Petunin, and E. M. Semenov, Interpolation of Linear Operators [in Russian], Nauka, Moscow (1978).Google Scholar
  20. 20.
    M. A. Krasnosel'skii and Ya. B. Rutitskii, Convex Functions and the Orlicz Spaces [in Russian], Fizmatgiz, Moscow (1958).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • V. F. Babenko

There are no affiliations available

Personalised recommendations